JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Communications of the Korean Mathematical Society
Journal homepage(new window)
Journal Basic Information
pISSN :
1225-1763 
eISSN :
2234-3024 
Journal DOI :
10.4134/CKMS 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • MAPPINGS OF CUBIC SETS
  • Kang, Jeong Gi ; Kim, Chang Su ;
  • Communications of the Korean Mathematical Society, volume 31, issue 3, 2016, Pages 423~431
  • DOI : 10.4134/CKMS.c150148
  • Abstract(view)
PDF Download(new window)
2
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • Abstract(view)
PDF Download(new window)
12
  • ON n-*-PARANORMAL OPERATORS
  • Rashid, Mohammad H.M. ;
  • Communications of the Korean Mathematical Society, volume 31, issue 3, 2016, Pages 549~565
  • DOI : 10.4134/CKMS.c150195
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)
14
  • Abstract(view)
PDF Download(new window)
15
  • Abstract(view)
PDF Download(new window)
16
  • Abstract(view)
PDF Download(new window)
17
  • Abstract(view)
PDF Download(new window)
18
  • Abstract(view)
PDF Download(new window)
19
  • Abstract(view)
PDF Download(new window)
20
  • CENTROIDS AND SOME CHARACTERIZATIONS OF PARALLELOGRAMS
  • Kim, Dong-Soo ; Lee, Kwang Seuk ; Lee, Kyung Bum ; Lee, Yoon Il ; Son, Seongjin ; Yang, Jeong Ki ; Yoon, Dae Won ;
  • Communications of the Korean Mathematical Society, volume 31, issue 3, 2016, Pages 637~645
  • DOI : 10.4134/CKMS.c150165
  • Abstract(view)
PDF Download(new window)
21
  • Abstract(view)
PDF Download(new window)